# SDR CALA2018073001727

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sleeve
- Part number: EN6049006055
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPL WIRING RACEWAYS TORN ROWS 3-24. REMOVED AND REPLACED SLEEVE (RACEWAY) AT SEAT ROWS 3-24. OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM TO BE COMPLIED WITH ON CUSTOMER CARD.
